# SDR C1HA200396017

- Difficulty date: August 28, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: L
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION AT STL, RED NOSE GEAR LIGHT REMAINED ILLUMINATED. CYCLED GEAR HANDLE UP - LIGHT REMAINED ON (CONT) ON ARRIVAL AT LAS.   RED LIGHT EXTINGUSHIED WITH GEAR EXTENTION. RED NOSE GEAR LIGHT FLICKERED ON & OFF DURING TAXI INSPECTED NOSE GEAR WIRING HARNESS AND CONNECTIONS NO DESCREPANCIES NOTED. COULD NOT DUPLICATE RED NOSE GEAR LIGHT INDICATION. REMOVED, CLEANED, INSPECTED LANDING GEAR ACCESSORY UNIT ALL APPEARS OK. REFFM/M 32-61-71.
